# SDR A6WA20121031566

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED LOWER CLIP ON FS 621 ON CARGO BAY DOOR SUPPORT STRUCTURE AT LBL 36.  REMOVED & REPLACED LOWER CLIP IAW CRJ 200 53-61-23 & CRJ 200 SRM 51-42-21.
